# SDR QEMY20250903001

- Difficulty date: September 3, 2025
- Submitted: September 3, 2025
- Operation: General aviation
- Filed by: GE Aircraft Engine Services Ltd, repair station QEMY466L
- Aircraft: N446L
- Make and model: Boeing 777*
- Engine: Ge GE90115B
- Engine time: 69,810 hours, 9,653 cycles
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 2448M33P01
- Part serial: GWN0R1L8
- Condition: Dented
- Location: Zone 400
- Part time: 51,181 hours, 31,551 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCOMING INSPECTION AT GE WALES, DEFECTS ON THE INTERSTAGE SEAL HAVE BEEN NOTED.  THE INTERSTAGE SEAL HAS 6 DENTS TO 5 CROSSOVER PAD HOLE EDGES.  DR # 02214321 WAS REJECTED BY THE OEM AS THE CONDITION COULD NOT BE SUBSTANTIATED. PLEASE NOTE, THE PART WILL NEVER BE SALVAGEABLE.  TO BE REPORTED I.A.W AMC-20 9.3 (J) ANY DEFECT IN A LIFE-CONTROLLED CRITICAL PART THAT CAUSES ITS RETIREMENT BEFORE THE COMPLETION OF ITS FULL SERVICE LIFE.
